# SDR 2001UALA01051

- Difficulty date: June 16, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 41,579 hours, 22,559 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN THICKNESS BELOW MINIMUM LIMITS. STA 796, STR 22R-23R.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER.
